MathSciNet Relay Station
MathSciNet bibliographic data
MR394700 (52 #15499) 57D30
Kamber, Franz W.; Tondeur, Philippe Non-trivial characteristic invariants of homogeneous foliated bundles. Ann. Sci. École Norm. Sup. (4) 8 (1975), no. 4, 433–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement